| Catalog Number |
6083000000 |
| Medical Device Problem Codes |
Positioning Failure (1158); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced accessible sharp metal edges and fowler cannot be lowered.There was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.